# SDR SWAA2024102244233

- Difficulty date: October 2, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 26,311 hours, 13,166 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STRINGER CLIP AT STA 500I - STRINGER 25L CRACKED AT FASTENER HOLE<[01] REMOVED FWD CARGO STRINGER CLIP AT STA 500I - STRINGER 25L PER SRM 51-40-02.;[02] LOCATED AND DRILLED NEW CLIP PER SRM 51-40-02.;[03] INSTALLED NEW STRINGER CLIP PER SRM 51-40-02.;[04] 02 - INSPECTED PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)]
